# SDR F3LA2012121200817

- Difficulty date: December 8, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 33,059 hours, 16,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT INOPERATIVE AT SEAT ROW 15 ABC.  REPLACED ESCAPE PATH LIGHT AT 15 ABC. OPS CHECKED GOOD, REF AMM 33-51-19, PAGE BLOCK 401.
